# SDR FDEA200708223034

- Difficulty date: August 22, 2007
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46607
- Aircraft time: 72,855 hours, 29,814 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1066
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E RT WING CRACK ON EXTERNAL SKIN L/E.  REPAIRED SKIN IAW SRM 57-10-00 FIG 68 SHT 2 VOL I.
